Please use this identifier to cite or link to this item:
http://hdl.handle.net/2248/1409Full metadata record
| DC Field | Value | Language |
|---|---|---|
| dc.contributor.author | Trehan, S. K | - |
| dc.date.accessioned | 2007-03-14T06:04:29Z | - |
| dc.date.available | 2007-03-14T06:04:29Z | - |
| dc.date.issued | 1990 | - |
| dc.identifier.citation | BASI, Vol. 18, pp. 137-147 | en |
| dc.identifier.uri | http://hdl.handle.net/2248/1409 | - |
| dc.description.abstract | The amplitude modulation of a progressive wave in the presence of an axial magnetic field is examined for a self-gravitating cylinder. Zero-order, first-order, and higher-order solutions are obtained. The nonlinear cutoff wave number obtained by Malik and Singh (1979) is recovered in the absence of the magnetic field | en |
| dc.format.extent | 303932 bytes | - |
| dc.format.mimetype | application/pdf | - |
| dc.language.iso | en | en |
| dc.publisher | Astronomical Society of India | en |
| dc.subject | Magnetic field | en |
| dc.subject | Self-gravitating fluid | en |
| dc.title | Non-linear stability of a self-gravitating fluid column in the presence of a magnetic field | en |
| dc.type | Article | en |
| Appears in Collections: | BASI Publications | |
Files in This Item:
| File | Description | Size | Format | |
|---|---|---|---|---|
| paper-3.pdf | 296.81 kB | Adobe PDF | ![]() View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
